Bulletin of the American Mathematical Society

On the existence of a control measure for strongly bounded vector measures

James K. Brooks

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 999-1001.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533176

Mathematical Reviews number (MathSciNet)
MR0286971

Zentralblatt MATH identifier
0229.28008

Subjects
Primary: 22A45

Citation

Brooks, James K. On the existence of a control measure for strongly bounded vector measures. Bull. Amer. Math. Soc. 77 (1971), no. 6, 999--1001. https://projecteuclid.org/euclid.bams/1183533176


Export citation